# SDR CA110126004

- Difficulty date: January 26, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 29,448 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019S
- Condition: Misrepaired
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREVIOUS SERVICE WHEN THE A304 LINK PINS WERE INSTALLED AND LOCKED THE LOCK PIN HOLES WERE DRILLED TO 0.720",MAXIMUM DEPTH IS 0.045". DRILL BIT WENT COMPLETELY THROUGH THE LINK HOLE AND PENETRATED THE OPPSITE SIDE WALL OF THE BLADE CLAMP. UNDER THE ADVICE OF THE MANUFACTURER ALL 3 BLADE CLAMPS ARE TO BE RETIRED FROM SERVICE.
